Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 56786, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/56786

A simplification functor for coalgebras

Laboratory of Algebra, Department of Mathematics, Faculty of Science, University of Yaounde 1, P.O. Box 812, Yaounde, Cameroon

Received 22 July 2005; Revised 21 June 2006; Accepted 5 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maurice Kianpi and Celestin Nkuimi Jugnia, “A simplification functor for coalgebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 56786, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/56786.